Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    CSnoddon's Avatar
    CSnoddon is offline Junior Member
    Join Date
    Jun 2004
    Location
    belfast
    Posts
    56

    Strange feeling with tren

    i have just started using trenbolone acetate again (british dragon brand)at 75mg every other day.when i previously used it i got a strange tickling feeling in my chest and throat straight after injection,i put this down to having been on it for about 8 weeks.With my first shot the other day i felt exactly the same with a bit of coughing to go along with it.This literally happens as soon as ive removed the pin.Is this a normal side or could i be possibly allergic to tren .IT does subside after about 5-10 mins but its a wierd feelin....any suggestions

  2. #2
    bluethunder is offline Anabolic Member
    Join Date
    Jun 2004
    Location
    usa
    Posts
    2,015
    Some folks get the fina cough. Ocassionally I get the the smell/taste in my mouth but nothing serious. I heard if you inject into a vein can cause uncontrollable coughing but cannot verify it. I believe it is just a side effect but if it gets worse & prolonged I would consider stopping..

  3. #3
    Join Date
    Nov 2003
    Location
    michigan
    Posts
    517
    Quote Originally Posted by CSnoddon
    i have just started using trenbolone acetate again (british dragon brand)at 75mg every other day.when i previously used it i got a strange tickling feeling in my chest and throat straight after injection,i put this down to having been on it for about 8 weeks.With my first shot the other day i felt exactly the same with a bit of coughing to go along with it.This literally happens as soon as ive removed the pin.Is this a normal side or could i be possibly allergic to tren .IT does subside after about 5-10 mins but its a wierd feelin....any suggestions
    Are you usintg tren alone?

  4. #4
    tryingtogetbig's Avatar
    tryingtogetbig is offline Whiney Member
    Join Date
    Mar 2002
    Location
    NW of DFW TX
    Posts
    3,463
    sounds like fina cough......I've heard of many people experiencing the same thing.

  5. #5
    JoeB's Avatar
    JoeB is offline Associate Member
    Join Date
    Mar 2004
    Location
    Canada
    Posts
    269
    I've heard the same described many times as fina cough. Some have the symptom, some don't.

  6. #6
    CSnoddon's Avatar
    CSnoddon is offline Junior Member
    Join Date
    Jun 2004
    Location
    belfast
    Posts
    56
    im using test enanthate , hgh ,t3, deca ,winstrol and eod tren starting yesterday

  7. #7
    w_rballs's Avatar
    w_rballs is offline Anabolic Member
    Join Date
    Aug 2002
    Location
    Buckeye state
    Posts
    2,653
    i wouldnt use deca and tren at the same time. both work through progesterone, and with those two combined, u are just asking for trouble. either with limp dick or more than likely prog gyno. get some b-6 and run it at 400mg/ed to help combat the gyno

  8. #8
    gixxer's Avatar
    gixxer is offline Associate Member
    Join Date
    Feb 2004
    Posts
    465
    I'm doing 1200 test-e 500 tren -e 600eq 300 deca for joints,no problems at all.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •